| Model Number |
ARDPWT209005A |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6), event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
Event or Problem Description
On 12th december, 2024 getinge became aware of an issue with one of surgical lights ¿ powerled ii.It was determine that the issue from the complaint is not safety and risk related.Then on 16th december 2024 further information was provided by getinge technician following the device evaluation.It was stated and confirmed by photographic evidence that the paint was peeling from fork.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights ¿ powerled ii.It was determined that the issue from the complaint is not safety and risk related.Further information was provided by getinge technician following the device evaluation.It was stated and confirmed by photographic evidence that the paint was peeling from fork.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since paint peeling could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.According to subject matter expert at manufacturer¿s, the most probable root cause of this paint degradation would be an incorrect cleaning procedure/non-compatible cleaning product.All maquet sas products comply with: iec 60601-1ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.Iec 60601-1-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection product test: the aim of these tests is to detect any incompatibility with disinfectant.This event is clearly due to the cleaning product.Nevertheless, the deterioration of the paint is far advanced and it must have started years ago.Such troubles should have been detected first by the user during daily and monthly checks.The current cleaning product must be improved as described in the user manual.The damaged parts must be replaced as soon as possible.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
Event or Problem Description
Manufacturer's reference number (b)(4).